# SDR CA051104009

- Difficulty date: October 24, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Condition: Leaking
- Location: Fuel
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO HAVE FLAMED OUT IN FLIGHT RESULTING IN AN UNSCHEDULED LANDING.  SUBSEQUENT INSPECTION REVEALED AN ENGINE FUEL DELIVERY TUBE LEAK.  THE ENGINE EXHAUST DUCT WAS ALSO FOUND CRACKED.
